Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.752 5-Year IF: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i7.50
pages 669-680

Few Exact Solutions of Non-Newtonian Fluid in Porous Medium with Hall Effect

S. Islam
Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China
Muhammad Raheel Mohyuddin
COMSATS Institute of Information Technology, Abbottabad, Pakistan; Department of Physics, Institute for Advanced Studies in Basic Sciences (IASBS), Zanjan 45195, Iran
Chaoying Zhou
Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China

ABSTRACT

This article deals with some exact solutions of an incompressible second grade fluid in a porous medium with Hall effects. The solutions are found by considering the vorticity distribution proportional to the stream function perturbed by a uniform stream. The streamlines, velocity distributions, and pressure functions are derived for each case and are compared with the already known results in the literature.


Articles with similar content:

SLIP EFFECTS ON THE OSCILLATORY FLOW IN A POROUS MEDIUM
Journal of Porous Media, Vol.14, 2011, issue 6
Constantin Fetecau, M. Faheem Afzaal, Awatif A. Hendi, Tasawar Hayat
STARTING SOLUTION FOR AN MHD OLDROYD-B FLUID FLOW THROUGH POROUS SPACE
Journal of Porous Media, Vol.17, 2014, issue 9
Aqsa Ijaz, Masood Khan
Certain Inverse Solutions of a Second-Grade Magnetohydrodynamic Aligned Fluid Flow in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 4
S. Islam, Chaoying Zhou
HEAT TRANSFER ANALYSIS IN MHD FLOW OF CASSON FLUID OVER A VERTICAL PLATE EMBEDDED IN A POROUS MEDIUM WITH ARBITRARY WALL SHEAR STRESS
Journal of Porous Media, Vol.21, 2018, issue 8
Asim Khan, Ilyas Khan, Sharidan Shafie, Arshad Khan
Some Exact Solutions of 2D Steady Flow of an Incompressible Viscous Fluid through a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 6
Abdul Majeed Siddiqui, Q. K. Ghori, A. Zeb